# SDR TWAA0006611

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT THE LT MAIN LANDING GEAR, CORNER BRACKET RT FWD BETWEEN MLG DOORS, FWD I/B CORNER OF RT MLG DOOR IS CRACKED AT STA 937.  INSTALLED NEW CORNER BRACKET PER SRM 51-30 -05.
